# SDR CALA2025061805656

- Difficulty date: June 12, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737924ER
- Aircraft serial: 31643
- Aircraft time: 45,557 hours, 16,531 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE FWD INTERIOR OVERWING CABIN LIGHT INOPERATIVE AT ROW 20FED.  PLACE ITEM ON MEL. ALL OTHER LIGHTS ARE A AVAILABLE.  PLACED ON MEL. OK TO CONTINUE. RELAMPED R/H FWD OVERWING WINDOW LIGHT REF AMM 33-21-00-960-806. OPS CHECK GOOD.
